DEPUY SYNTHES PRODUCTS LLC KINCISE¿ AUTOMATED SURGICAL IMPACTOR; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
1000-00-101 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the impactor device did not stop firing after pulling the trigger.It was not reported that there were no delays in the procedure.It was not reported whether a spare device was available for use.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device trigger was observed to be difficult to press/depress, resulting in intended operation, consistent with lack of lubricant - improper maintenance.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.